# SDR J7SA2021090100295

- Difficulty date: August 2, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N358FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500171
- Aircraft time: 6,433 hours, 4,416 cycles
- System (JASC): 2700 · Flight Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 0871
- Condition: Failed
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GROUND SPOILER FAIL ILLUMINATED IN FLIGHT. REPLACED FCE 2. OPS CHECKED GOOD. WORK COMPLETED IAW AMM 27-03-01. P/N S/N 0871.
